# SDR UPS00832094

- Difficulty date: March 7, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- Aircraft time: 73,882 hours, 26,821 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C 123 INTERCOSTAL CRACKED.     REMOVED INTERCOSTAL IAW DC8 SRM 51-1-21. MATERIAL ID .040 7075-0 P/O NR 318790. HEAT TREATED TO .040 7075-T6 IAW DAC DWG NR 5755032. FAB IAW SRM 51-1 -21 BY INSTALLING RIVETS ON FWD SIDE OF INTERCOSTAL.
